Alert archive / Mississippi / Freeze Watches in 2021
Freeze Watch 2, NWS Jackson, MS
NWS Jackson, MS issued this freeze watch at Apr 1, 2021, 10:41 AM CDT for 26 counties in Mississippi; 7 parishes in Louisiana; Ashley County, Chicot County, Arkansas. It took effect at Apr 2, 2021, 3:00 AM CDT. It was in force for 56 min.
The area
The counties it named.
The facts
- Issued
- Apr 1, 2021, 10:41 AM CDT (15:41 UTC)
- In effect from
- Apr 2, 2021, 3:00 AM CDT
- Expired
- Apr 2, 2021, 3:56 AM CDT
- In force
- 56 min
- Issued by
- NWS Jackson, MS
All 35 counties
Ashley County, AR, Chicot County, AR, East Carroll Parish, LA, Franklin Parish, LA, Madison Parish, LA, Morehouse Parish, LA, Richland Parish, LA, Tensas Parish, LA, West Carroll Parish, LA, Adams County, MS, Claiborne County, MS, Copiah County, MS, Covington County, MS, Forrest County, MS, Franklin County, MS, Hinds County, MS, Humphreys County, MS, Issaquena County, MS, Jasper County, MS, Jefferson County, MS, Jefferson Davis County, MS, Jones County, MS, Lamar County, MS, Lawrence County, MS, Lincoln County, MS, Madison County, MS, Marion County, MS, Rankin County, MS, Scott County, MS, Sharkey County, MS, Simpson County, MS, Smith County, MS, Warren County, MS, Washington County, MS, Yazoo County, MS
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 3.7 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2300 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- -275 m²/s²
- 0-3 km storm-relative helicity
- -217 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
808 WWUS74 KJAN 011541 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 1041 AM CDT Thu Apr 1 2021 MSZ018-019-025>033-036>039-044>046-051-052-058-012345- /O.UPG.KJAN.FZ.A.0001.210402T0500Z-210402T1400Z/ /O.NEW.KJAN.FZ.W.0001.210402T0500Z-210402T1400Z/ Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay- Lowndes-Choctaw-Oktibbeha-Holmes-Attala-Winston-Noxubee-Leake- Neshoba-Kemper-Newton-Lauderdale-Clarke- Including the cities of Cleveland, Indianola, Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, Carrollton, Winona, Eupora, Mathiston, West Point, Columbus, Ackerman, Weir, Starkville, Durant, Tchula, Lexington, Pickens, Goodman, Kosciusko, Louisville, Macon, Brooksville, Carthage, Philadelphia, Pearl River, De Kalb, Scooba, Newton, Union, Decatur, Conehatta, Meridian, Quitman, Stonewall, and Shubuta 1041 AM CDT Thu Apr 1 2021 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT FRIDAY... * WHAT...Sub-freezing temperatures as low as 28 expected. * WHERE...Portions of north central and east central Mississippi. * WHEN...From midnight tonight to 9 AM CDT Friday. * IMPACTS...Frost and freeze conditions will likely be capable of killing crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ ARZ074-075-LAZ007>009-016-MSZ034-035-040>043-047>050-055>057-065- 066-012345- /O.NEW.KJAN.FZ.A.0002.210402T0800Z-210402T1300Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Madison LA- Washington-Humphreys-Issaquena-Sharkey-Yazoo-Madison MS-Warren- Hinds-Rankin-Scott-Simpson-Smith-Jasper-Covington-Jones- Including the cities of Crossett, North Crossett, Hamburg, West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove, Epps, Lake Providence, Tallulah, Greenville, Belzoni, Isola, Mayersville, Rolling Fork, Anguilla, Yazoo City, Ridgeland, Madison, Canton, Vicksburg, Jackson, Pearl, Brandon, Richland, Forest, Morton, Magee, Mendenhall, Taylorsville, Raleigh, Bay Springs, Heidelberg, Collins, Mount Olive, and Laurel 1041 AM CDT Thu Apr 1 2021 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY MORNING... * WHAT...Sub-freezing temperatures as low as 30 possible. * WHERE...Portions of northeast Louisiana, central Mississippi, and southeast Arkansas. * WHEN...From late tonight through early Friday morning. * IMPACTS...Frost and freeze conditions could be capable of killing crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
3 follow-up statements
906 WWUS74 KJAN 012019 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 319 PM CDT Thu Apr 1 2021 ARZ074-075-LAZ007>009-MSZ034-035-040>043-050-057-020430- /O.UPG.KJAN.FZ.A.0002.210402T0800Z-210402T1300Z/ /O.EXA.KJAN.FZ.W.0001.210402T0500Z-210402T1400Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Washington- Humphreys-Issaquena-Sharkey-Yazoo-Madison MS-Scott-Jasper- Including the cities of Crossett, North Crossett, Hamburg, West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove, Epps, Lake Providence, Greenville, Belzoni, Isola, Mayersville, Rolling Fork, Anguilla, Yazoo City, Ridgeland, Madison, Canton, Forest, Morton, Bay Springs, and Heidelberg 319 PM CDT Thu Apr 1 2021 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT FRIDAY... * WHAT...Sub-freezing temperatures as low as 30 possible. * WHERE...Portions of northeast Louisiana, central, east central, northwest and west central Mississippi and southeast Arkansas. * WHEN...From midnight tonight to 9 AM CDT Friday. * IMPACTS...Frost and freeze conditions will likely be capable of killing crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ MSZ018-019-025>033-036>039-044>046-051-052-058-020430- /O.CON.KJAN.FZ.W.0001.210402T0500Z-210402T1400Z/ Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay- Lowndes-Choctaw-Oktibbeha-Holmes-Attala-Winston-Noxubee-Leake- Neshoba-Kemper-Newton-Lauderdale-Clarke- Including the cities of Cleveland, Indianola, Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, Carrollton, Winona, Eupora, Mathiston, West Point, Columbus, Ackerman, Weir, Starkville, Durant, Tchula, Lexington, Pickens, Goodman, Kosciusko, Louisville, Macon, Brooksville, Carthage, Philadelphia, Pearl River, De Kalb, Scooba, Newton, Union, Decatur, Conehatta, Meridian, Quitman, Stonewall, and Shubuta 319 PM CDT Thu Apr 1 2021 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM CDT FRIDAY... * WHAT...Sub-freezing temperatures as low as 28 expected. * WHERE...Portions of north central and east central Mississippi. * WHEN...From midnight tonight to 9 AM CDT Friday. * IMPACTS...Frost and freeze conditions will likely be capable of killing crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ LAZ015-023-025-MSZ053-054-059>064-072>074-020430- /O.EXA.KJAN.FZ.A.0002.210402T0800Z-210402T1300Z/ Richland-Franklin LA-Tensas-Claiborne-Copiah-Jefferson-Adams- Franklin MS-Lincoln-Lawrence-Jefferson Davis-Marion-Lamar-Forrest- Including the cities of Rayville, Delhi, Winnsboro, Newellton, St. Joseph, Waterproof, Port Gibson, Crystal Springs, Hazlehurst, Wesson, Fayette, Natchez, Bude, Roxie, Meadville, Brookhaven, Monticello, New Hebron, Prentiss, Bassfield, Columbia, West Hattiesburg, Lumberton, Purvis, and Hattiesburg 319 PM CDT Thu Apr 1 2021 ...FREEZE WATCH IN EFFECT FROM 3 AM CDT FRIDAY THROUGH EARLY FRIDAY MORNING... * WHAT...Sub-freezing temperatures as low as 31 possible. * WHERE...Portions of central, south central, southeast and southwest Mississippi and northeast Louisiana. * WHEN...From late tonight through early Friday morning. * IMPACTS...Frost and freeze conditions could be capable of killing crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ LAZ016-MSZ047>049-055-056-065-066-020430- /O.CON.KJAN.FZ.A.0002.210402T0800Z-210402T1300Z/ Madison LA-Warren-Hinds-Rankin-Simpson-Smith-Covington-Jones- Including the cities of Tallulah, Vicksburg, Jackson, Pearl, Brandon, Richland, Magee, Mendenhall, Taylorsville, Raleigh, Collins, Mount Olive, and Laurel 319 PM CDT Thu Apr 1 2021 ...FREEZE WATCH REMAINS IN EFFECT FROM 3 AM CDT FRIDAY THROUGH EARLY FRIDAY MORNING... * WHAT...Sub-freezing temperatures as low as 31 possible. * WHERE...Portions of northeast Louisiana, central Mississippi, and southeast Arkansas. * WHEN...From late tonight through early Friday morning. * IMPACTS...Frost and freeze conditions could be capable of killing crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
936 WWUS74 KJAN 020252 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 952 PM CDT Thu Apr 1 2021 ARZ074-075-LAZ007>009-MSZ018-019-025>046-050>052-057-058-021100- /O.CON.KJAN.FZ.W.0001.210402T0500Z-210402T1400Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Scott-Newton-Lauderdale-Jasper-Clarke- Including the cities of Crossett, North Crossett, Hamburg, West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove, Epps, Lake Providence, Cleveland, Indianola, Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, Carrollton, Winona, Eupora, Mathiston, West Point, Columbus, Ackerman, Weir, Starkville, Greenville, Belzoni, Isola, Durant, Tchula, Lexington, Pickens, Goodman, Kosciusko, Louisville, Macon, Brooksville, Mayersville, Rolling Fork, Anguilla, Yazoo City, Ridgeland, Madison, Canton, Carthage, Philadelphia, Pearl River, De Kalb, Scooba, Forest, Morton, Newton, Union, Decatur, Conehatta, Meridian, Bay Springs, Heidelberg, Quitman, Stonewall, and Shubuta 952 PM CDT Thu Apr 1 2021 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT FRIDAY... * WHAT...Sub-freezing temperatures as low as 28 expected. * WHERE...Portions of north central and east central Mississippi. * WHEN...From midnight tonight to 9 AM CDT Friday. * IMPACTS...Frost and freeze conditions will likely be capable of killing crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$ LAZ015-016-023-025-MSZ047>049-053>056-059>066-072>074-021100- /O.CON.KJAN.FZ.A.0002.210402T0800Z-210402T1300Z/ Richland-Madison LA-Franklin LA-Tensas-Warren-Hinds-Rankin- Claiborne-Copiah-Simpson-Smith-Jefferson-Adams-Franklin MS- Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar- Forrest- Including the cities of Rayville, Delhi, Tallulah, Winnsboro, Newellton, St. Joseph, Waterproof, Vicksburg, Jackson, Pearl, Brandon, Richland, Port Gibson, Crystal Springs, Hazlehurst, Wesson, Magee, Mendenhall, Taylorsville, Raleigh, Fayette, Natchez, Bude, Roxie, Meadville, Brookhaven, Monticello, New Hebron, Prentiss, Bassfield, Collins, Mount Olive, Laurel, Columbia, West Hattiesburg, Lumberton, Purvis, and Hattiesburg 952 PM CDT Thu Apr 1 2021 ...FREEZE WATCH REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT FRIDAY... * WHAT...Sub-freezing temperatures as low as 31 possible. * WHERE...Portions of central, south central, southeast and southwest Mississippi and northeast Louisiana. * WHEN...From late tonight through early Friday morning. * IMPACTS...Frost and freeze conditions could be capable of killing crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
113 WWUS74 KJAN 020856 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 356 AM CDT Fri Apr 2 2021 LAZ015-016-023-025-MSZ047>049-053>056-059>066-072>074-021000- /O.CAN.KJAN.FZ.A.0002.000000T0000Z-210402T1300Z/ Richland-Madison LA-Franklin LA-Tensas-Warren-Hinds-Rankin- Claiborne-Copiah-Simpson-Smith-Jefferson-Adams-Franklin MS- Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar- Forrest- Including the cities of Rayville, Delhi, Tallulah, Winnsboro, Newellton, St. Joseph, Waterproof, Vicksburg, Jackson, Pearl, Brandon, Richland, Port Gibson, Crystal Springs, Hazlehurst, Wesson, Magee, Mendenhall, Taylorsville, Raleigh, Fayette, Natchez, Bude, Roxie, Meadville, Brookhaven, Monticello, New Hebron, Prentiss, Bassfield, Collins, Mount Olive, Laurel, Columbia, West Hattiesburg, Lumberton, Purvis, and Hattiesburg 356 AM CDT Fri Apr 2 2021 ...FREEZE WATCH IS CANCELLED... The National Weather Service in Jackson has cancelled the Freeze Watch for this morning. $$ ARZ074-075-LAZ007>009-MSZ018-019-025>046-050>052-057-058-021400- /O.CON.KJAN.FZ.W.0001.000000T0000Z-210402T1400Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Bolivar- Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes- Choctaw-Oktibbeha-Washington-Humphreys-Holmes-Attala-Winston- Noxubee-Issaquena-Sharkey-Yazoo-Madison MS-Leake-Neshoba-Kemper- Scott-Newton-Lauderdale-Jasper-Clarke- Including the cities of Crossett, North Crossett, Hamburg, West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove, Epps, Lake Providence, Cleveland, Indianola, Ruleville, Greenwood, Grenada, Vaiden, North Carrollton, Carrollton, Winona, Eupora, Mathiston, West Point, Columbus, Ackerman, Weir, Starkville, Greenville, Belzoni, Isola, Durant, Tchula, Lexington, Pickens, Goodman, Kosciusko, Louisville, Macon, Brooksville, Mayersville, Rolling Fork, Anguilla, Yazoo City, Ridgeland, Madison, Canton, Carthage, Philadelphia, Pearl River, De Kalb, Scooba, Forest, Morton, Newton, Union, Decatur, Conehatta, Meridian, Bay Springs, Heidelberg, Quitman, Stonewall, and Shubuta 356 AM CDT Fri Apr 2 2021 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... * WHAT...Sub-freezing temperatures as low as 28 expected. * WHERE...Portions of north central and east central Mississippi. * WHEN...From midnight tonight to 9 AM CDT Friday. * IMPACTS...Frost and freeze conditions will likely be capable of killing crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
What forecasters said that day
The local office's own words before this freeze watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this freeze watch went out at Apr 1, 6:19 AM CDT, 4 hours 22 minutes earlier.
Area forecast discussion, Apr 1, 6:19 AM CDT, 4 hours 22 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
619 AM CDT Thu Apr 1 2021
.UPDATE...
Updated for 12Z aviation discussion
&&
.AVIATION...
12Z TAF discussion:
VFR flight categories will prevail at all TAF sites over the next
24 hours. Winds will increase after sunrise, becoming gusty from
the north between 13-17 knots, gusting up to around 22 knots at
times. These gusty winds will begin dissipating after sunset this
evening, and will generally hover around 3-5 knots overnight and
into early Friday morning. /19/
&&
.DISCUSSION...
Today and Tonight...Cold advection, in the wake of yesterday's cold
front, will keep cool dry conditions over the forecast area through
the period. Winds will be breezy from the north today. Sustained
winds between 15-20 mph, with gusts around 25 mph are expected. High
pressure settling into the region from the northwest will result in
sunny conditions this afternoon, with highs from the middle 50s to
around 60.
Chilly conditions are expected tonight into early Friday morning.
Under clear skies, lows will range from the upper 20s to the middle
30s. Some early morning patchy frost can be anticipated over a good
portion of the area. However over North and East Central
Mississippi, where lows will be at or below freezing for at least a
couple of hours or longer, frost will be more widespread across the
area. With all of this said, if winds stay up a bit overnight,
temperatures could be a few degrees warmer than what's currently
being forecast. /19/
Friday through Wednesday...
With the upper low moving over NE/Atlantic Coast, the area becomes
dominated by northwesterly flow aloft for the weekend and into the
beginning of the workweek. High pressure at the surface will
continue to build over the weekend, and keep the weather quiet
overall. After a chilly start Friday morning...temps will struggle
to get to the upper 50s/lower 60s by the afternoon. Mostly clear
skies will result in lows in the 30s again Saturday morning...but
the temps at the freezing mark will be brief, and should be
confined to the northeast. Forecast goes under a slow warming
trend for the weekend with partly to mostly sunny skies and light
winds with a southerly fetch. The high pressure axis remains near,
without much of a well defined pressure gradient...so there may
well be some variability in the wind direction, particularly in
the overnight. By Sunday, high temps are back into the lower 70s.
Monday will be even warmer as the trend continues...and dewpoints
also start to climb ahead of the next storm system. An upper low
dives into the Rockies, shifting the northwesterly flow aloft to
either almost zonal briefly...or weakly southwesterly, depending
on the location of the wave. The GFS is far more northerly with
the upper wave over the Plains by day 7...and the ECMWF is a
little more southerly into the lower Miss River Valley in the same
time frame. At the moment, the forecast is dry through Day
7...but with that more southerly route in the ECMWF, that may
change in the next few runs. Precip may creep back into the
forecast for at least Wed evening.
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 58 32 60 36 / 0 0 0 0
Meridian 56 30 59 33 / 0 0 0 0
Vicksburg 58 33 61 38 / 0 0 0 0
Hattiesburg 60 32 61 34 / 0 0 0 0
Natchez 59 34 62 38 / 0 0 0 0
Greenville 55 32 57 38 / 0 0 0 0
Greenwood 56 30 59 36 / 0 0 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Freeze Watch from late tonight through Friday morning for MSZ018-
019-025>033-036>039-044>046-051-052-058.
LA...None.
AR...None.
&&
19Hazardous weather outlook, Apr 1, 3:14 AM CDT, 7 hours 27 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 314 AM CDT Thu Apr 1 2021 ARZ074-075-LAZ007>009-015-016-023-025-MSZ034-035-040>043-047>050- 053>057-059-061>066-072>074-012000- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Tensas-Washington-Humphreys-Issaquena- Sharkey-Yazoo-Madison MS-Warren-Hinds-Rankin-Scott-Claiborne- Copiah-Simpson-Smith-Jasper-Jefferson-Franklin MS-Lincoln- Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar-Forrest- 314 AM CDT Thu Apr 1 2021 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, northwest Mississippi, and south central Mississippi. .DAY ONE...Today and Tonight... FREEZE AND FROST THREAT...Elevated TIMING...Tonight Frost, with temperatures ranging from 31 to 33 degrees for a few hours, is likely during the growing season. Some damage to unprotected vegetation expected. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. MSZ018-019-025>033-036>039-044>046-051-052-058-012000- Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay- Lowndes-Choctaw-Oktibbeha-Holmes-Attala-Winston-Noxubee-Leake- Neshoba-Kemper-Newton-Lauderdale-Clarke- 314 AM CDT Thu Apr 1 2021 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and north central Mississippi. .DAY ONE...Today and Tonight... FREEZE AND FROST THREAT...Significant TIMING...Tonight A freeze, with temperatures less than 32 degrees for multiple hours, is expected during the growing season. This could produce significant damage to unprotected vegetation. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. LAZ024-026-MSZ060-012000- Catahoula-Concordia-Adams- 314 AM CDT Thu Apr 1 2021 This hazardous weather outlook is for portions of northeast Louisiana, and southwest Mississippi. .DAY ONE...Today and Tonight... FREEZE AND FROST THREAT...Limited TIMING...Tonight Patchy frost, with low temperatures generally ranging from 33 to 35 degrees, is possible during the growing season. Some minor damage to unprotected vegetation possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Friday through Wednesday... The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Wednesday. 19 && ...HAZARD LEGEND... *FREEZE AND FROST* Extreme...Hard Freeze (less than or equal to 28 degrees) for 3 hours or more during the growing season with catastrophic damage to unprotected vegetation. Significant...Freeze expected (less than or equal to 32 degrees) for 3 hours or more during the growing season with significant damage to unprotected vegetation. Elevated...Frost likely during the growing season with some damage to unprotected vegetation expected. Limited...Patchy frost during the growing season with minor damage to unprotected vegetation possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 8:39 AM CDT | River Flood Warning | JAN | Neshoba | 3 days |
| Apr 1, 10:41 AM CDT | Freeze Warning | JAN | Attala, Bolivar, Carroll, Choctaw, Clarke, Clay and 23 more | 22 hr |
Nearby
Freeze Watches in Mississippi, 2021Freeze Watches in Louisiana, 2021Freeze Watches in Arkansas, 2021Every freeze watch in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.